BigClassActions.com

FDA Warns of Potentially Irreversible Side Effects with Anti-Seizure Med Potiga

- by

The Food and Drug Administration (FDA) has issued a public warning regarding the anti-seizure medication Potiga (Ezogabine), stating that it can cause blue skin discoloration and eye abnormalities characterized by pigment changes in the retina. The FDA does not currently know if these changes are reversible.

Potiga is approved as adjunctive (added on to other anti-seizure medications) treatment of partial-onset seizures in adult patients 18 years and older.

The skin discoloration in the reported cases appeared as blue pigmentation, predominantly on or around the lips or in the nail beds of the fingers or toes, but more widespread involvement of the face and legs has also been reported. Scleral and conjunctival discoloration, on the white of the eye and inside eyelids, has been observed as well. The skin discoloration generally occurred after four years of treatment with Potiga, but has appeared sooner in some patients. In some cases, retinal abnormalities have been observed in the absence of skin discoloration.

Legal Help

If you or a loved one has suffered similar damages or injuries, please fill in our form on the right and your complaint will be sent to a lawyer who may evaluate your claim at no cost or obligation.

Add Your Comment on This Issue

Fields marked * are mandatory. Please read our comment guidelines before posting.

*Name:

Note: Your name will be published with your comment.

*Email Address:

Your email will only be used if a response is needed.

*Your Comment:
Request Legal Help